| Model Number |
2076-4040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The angiosculpt device was used to treat a severely calcified mid sfa.During the second inflation at 14 atm for 20 seconds, the balloon ruptured.The procedure was completed with a non-angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured at rbp.
Additional Manufacturer Narrative
Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.